# SDR UPS202850

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Delaminated
- Location: Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND DELAMINATED STAINLESS STEEL RUB STRIP AND AREAS UNDER THE RUB STRIP.  MAINTENANCE REPAIRED THE AREA PER 727 SRM 51-40-06.
